# SDR SWIA201437881

- Difficulty date: May 14, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 26,884 hours, 23,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, RBL 9 UPPER FLOORBEAM CRACKED.  C-CHECK, CUT AND REMOVED CRACKED SECTION UPPER FLOORBEAM, NDT,  NO DEFECTS FOUND AT CUT LINE, FABRICATED REPLACEMENT SECTION, DRILLED AND LOCATED REPAIR PARTS. INSTALLED REPAIR PARTS IAW REO.
